Hall universal group as a direct limit of algebraic groups


Kuzucuoglu M., Zalesskii A.

JOURNAL OF ALGEBRA, vol.192, no.1, pp.55-60, 1997 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 192 Issue: 1
  • Publication Date: 1997
  • Doi Number: 10.1006/jabr.1996.6982
  • Journal Name: JOURNAL OF ALGEBRA
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.55-60
  • Middle East Technical University Affiliated: No